# SDR HNAA0600110

- Difficulty date: September 8, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 25,165 hours, 40,683 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT FLIGHT ATTENDANT REPORTED SMOKE IN CABIN, CIRCUIT BREAKER C-5 ON THE RIGHT SECONDARY BUSS POPPED (INTAKE DEFECTOR ACT 2) NO FURTHER SMOKE NOTED.  FOUND WIRES NR 2331-1Q112022-2, NR 3151-4N22-2, NR 2441-10J22-2 AND NR 3021-20002M20-2 CHAFED ON CLOSET FLOOR BOARD, CUT AND REMOVED BURNED SECTION OF WIRE AND RETERMINATED USING SPLICES M81824-1-1.  RESECURED WIRE BUNDLE AND ADDED TEFLON SHEET HA1417-1 ADDED PROTECT FROM CHAF C/W OPS CK OF DC GEN, T/O WARNING HORN,EXT PWR,ENG INTAKE BYPASS ALL SYS OPS CK GOOD.
